# SDR MWEA98951

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011775
- Condition: Discharged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT NACELLE EMERGENCY LIGHT VERY DIM.  MTC REMOVED AND REPLACED NACELLE EMERGENCY LIGHT BATTERY PACK.
